# SDR DALA2015082105118

- Difficulty date: August 20, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 78,241 hours, 35,606 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

43D EMERGENCY LIGHT INOPERATIVE.  FOUND BROKEN WIRE FROM OTBD HARNESS CONNECTOR.  REPAIRED IAW SWPM 20-30-12, OPS CHECKED OK.
